I got the deposit shot two months ago. I started having headaches and feeling dizzy all the time like I was gonna pass out. And I couldn't sleep at night. The second month of being on this one shot, the side effects really kicked in. I cry a few times a day. Sometimes for no reason. Sometimes over something stupid. My period was painful and lasted 3 weeks but finally stopped and now I just have spotting. I've been throwing up every time I try to eat anything and now I'm starting to lose my voice. I went to the doctor and he gave me nausea medicine that didn't work. And told me I have to wait it out. Everyday I try my best to keep it together. But I feel like I'm dying. I googled how to cope with depo side effects and started reading a bunch of stories about how the side effects can last up to a year after stopping the medicine. I lost 10 pounds because I'm sick all the time. If there's a chance of this going on for a year there's no way ill be okay.